Infections - Help - I took an extra pill for two days of Sulfmeth/TMP DS Tab and was working so hard yesterday that my face was blochy. Now, in the last three hours, I have something all over my arms and chest that look like hives the size of quarters? I have taken antihistamine and cortisone cream on the hives. What should I do?
It sounds as though you are experiencing an allergic reaction.
Do you have any other serious symptoms such as swelling of the lips & tongue or difficulty with breathing? If you do get yourself off to the ER ASAP!
Otherwise, stop taking the medicine and see your doctor as soon as you can.
The antihistamine and cortisone cream are perfect treatments for your symptoms. Continue taking these until you see your doctor. All the best.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2014 • 1 answer
Posted 6 Mar 2014 • 2 answers
Posted 20 Aug 2017 • 1 answer
Posted 20 Aug 2017 • 2 answers
I just finished taking methylprednisolone 4mg pkg for 6 days. The next days I have rash or hives all
Posted 4 Jul 2018 • 1 answer